# SDR CALA9700339

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INBOARD END OF CABIN FLOOR SUPPORT CORRODED AT STA 342. THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-1, 51-10-2, AND 51-40-4.
